# SDR DL72S991711

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 7436025
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STARTED FLUX PLUS OR MINUS .2 EPR WITH ALL OTHER ENGINE INSTRUMENTS ALSO.  REPLACED NR 1 ENGINE FUEL CONTROL RAN ENG, OPS NORMAL.
